# SDR SWAA2023092591127

- Difficulty date: August 18, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA 2023-530671<[01] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 AND DRAWING 141A5400 REV-; SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 AND DRAWING 141A5400 REV- RII SEE INDIVIDUAL SIGNOFFS BELOW
